Alert archive / Washington / River Flood Warnings in 2018

River Flood Warning 3, NWS Seattle, WA

January 23, 2018Mason County, Washington

NWS Seattle, WA issued this river flood warning at Jan 23, 2018, 11:19 AM PST for Mason County, Washington. It took effect at Jan 23, 2018, 7:07 PM PST. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Jan 23, 2018, 11:19 AM PST (19:19 UTC)
In effect from
Jan 23, 2018, 7:07 PM PST
Expired
Jan 25, 2018, 11:07 PM PST
In force
52 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Minor

County Mason County, WA

The radar

The Langley Hill radar (KLGX), 72 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Skokomish River near Potlatch (SRPW1). The gauge peaked at 17.33 ft at Jan 24, 2018, 9:00 AM PST.

actionminormoderatemajor141516171801/2301/2401/2501/2601/27
Action stage
15 ft
Minor stage
16.5 ft
Moderate stage
17.5 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

532 
WGUS46 KSEW 231919
FLWSEW

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
1119 AM PST Tue Jan 23 2018

...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 1

About two inches of rain is forecast to fall on the Skokomish Basin
by early Wednesday. This amount of rain on top of what has already
fallen the past couple of days will cause the Skokomish River to
rise above flood stage this evening before cresting about 17.4 feet
early Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths.

&&

WAC045-240419-
/O.NEW.KSEW.FL.W.0003.180124T0307Z-180125T2056Z/
/SRPW1.1.ER.180124T0307Z.180124T1200Z.180125T1156Z.NR/
1119 AM PST Tue Jan 23 2018

The National Weather Service in Seattle has issued a 

* Flood Warning for 
  The Skokomish River near Potlatch
* from this evening to Thursday afternoon.
* At 10:45 AM this morning, the stage was 15.9 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 7 PM 
  this evening and crest near 17.4 feet around 4 AM Wednesday.
  The river will fall below flood stage early Thursday morning.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road. The evacuation route will
  be opened to the west end of the Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
9 follow-up statements
073 
WGUS86 KSEW 240128
FLSSEW

Flood Statement
National Weather Service Seattle WA
528 PM PST Tue Jan 23 2018

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 2

                Olympic Peninsula Region

Additional heavy rain has caused the Skokomish River to
experience renewed rises. The river is forecast to rise above
flood stage late this evening before cresting about 17.4 feet
early Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths.


&&

WAC045-241028-
/O.EXT.KSEW.FL.W.0003.180124T0545Z-180125T2056Z/
/SRPW1.1.ER.180124T0545Z.180124T1200Z.180125T1156Z.NR/
528 PM PST Tue Jan 23 2018

The Flood Warning continues for
  The Skokomish River near Potlatch
* From 10 PM Tuesday until Thursday afternoon.
* At 5:15 PM this evening, the stage was 16.1 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 10 PM 
  tonight and crest near 17.4 feet around 4 AM Wednesday. The
  river will fall below flood stage early Thursday morning.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road. The evacuation route will
  be opened to the west end of the Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

www.weather.gov
076 
WGUS86 KSEW 240830
FLSSEW
Flood Statement
National Weather Service Seattle WA
1230 AM PST Wed Jan 24 2018

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 3

                Olympic Peninsula Region

Heavy rain drove the Skokomish River above flood stage. Minor 
flooding is forecast through Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC045-241730-
/O.CON.KSEW.FL.W.0003.000000T0000Z-180125T2056Z/
/SRPW1.1.ER.180124T0625Z.180124T1200Z.180125T1156Z.NR/
1230 AM PST Wed Jan 24 2018

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Thursday afternoon.
* At 12:15 AM Wednesday the stage was 16.8 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 17.4 feet
  around 4 AM Wednesday. The river will fall below flood stage early 
  Thursday morning.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road. The evacuation route will
  be opened to the west end of the Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
424 
WGUS86 KSEW 241552
FLSSEW

Flood Statement
National Weather Service Seattle WA
752 AM PST Wed Jan 24 2018

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 4

                Olympic Peninsula Region

The heavy rain has ended. Expect the Skokomish River to crest near
17.4 feet by late this morning. The river is forecast to fall below
flood stage Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive flooded areas. This is the cause of most flood related
deaths in Washington. 

&&

WAC045-250052-
/O.CON.KSEW.FL.W.0003.000000T0000Z-180125T2056Z/
/SRPW1.1.ER.180124T0625Z.180124T1640Z.180125T1156Z.NR/
752 AM PST Wed Jan 24 2018

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Thursday afternoon.
* At 7:30 AM this morning, the stage was 17.3 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to rise and then crest near 17.4
  feet around 9 AM this morning. The river will fall below flood
  stage early Thursday morning.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road. The evacuation route will
  be opened to the west end of the Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
934 
WGUS86 KSEW 250036
FLSSEW

Flood Statement
National Weather Service Seattle WA
436 PM PST Wed Jan 24 2018

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 5

                Olympic Peninsula Region

Heavy showers this evening will cause the Skokomish River to recede a
little slower than forecast. However, the river is still forecast to
fall below flood stage Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths.

&&

WAC045-250936-
/O.EXT.KSEW.FL.W.0003.000000T0000Z-180125T2027Z/
/SRPW1.1.ER.180124T0625Z.180124T1645Z.180125T1127Z.NR/
436 PM PST Wed Jan 24 2018

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Thursday afternoon.
* At 4:15 PM this afternoon, the stage was 17.2 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river crested at 17.3 feet at 9 AM this morning,
  and will fall below flood stage early Thursday morning.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road. The evacuation route will
  be opened to the west end of the Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

www.weather.gov
837 
WGUS86 KSEW 250628
FLSSEW
Flood Statement
National Weather Service Seattle WA
1028 PM PST Wed Jan 24 2018

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 6

Rain late Wednesday afternoon over the south slopes of the Olympics has slowed down the recession of the Skokomish river. The river is not forecast to drop below flood stage until early Thursday evening.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC045-251428-
/O.EXT.KSEW.FL.W.0003.000000T0000Z-180126T1100Z/
/SRPW1.1.ER.180124T0625Z.180124T1645Z.180126T0200Z.NR/
1028 PM PST Wed Jan 24 2018

...Flood Warning extended until Thursday night...

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until late Thursday night.
* At 10:15 PM Wednesday the stage was 17.1 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage Thursday evening.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road. The evacuation route will
  be opened to the west end of the Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
191 
WGUS86 KSEW 251332
FLSSEW
Flood Statement
National Weather Service Seattle WA
532 AM PST Thu Jan 25 2018

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 7

                Olympic Peninsula Region

The Skokomish river will slowly recede to below flood stage this evening.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC045-252232-
/O.CON.KSEW.FL.W.0003.000000T0000Z-180126T1100Z/
/SRPW1.1.ER.180124T0625Z.180124T1645Z.180126T0200Z.NR/
532 AM PST Thu Jan 25 2018

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until late tonight.
* At  5:15 AM Thursday the stage was 16.9 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage this evening.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road. The evacuation route will
  be opened to the west end of the Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
890 
WGUS86 KSEW 251834
FLSSEW

Flood Statement
National Weather Service Seattle WA
1034 AM PST Thu Jan 25 2018

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 8

                Olympic Peninsula Region

The Skokomish River will continue to slowly recede and is
forecast to fall below flood stage late this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths.

&&

WAC045-260334-
/O.EXT.KSEW.FL.W.0003.000000T0000Z-180126T0905Z/
/SRPW1.1.ER.180124T0625Z.180124T1645Z.180126T0005Z.NR/
1034 AM PST Thu Jan 25 2018

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until late tonight.
* At 10:00 AM this morning, the stage was 16.8 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested and will fall below
  flood stage late this afternoon.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road. The evacuation route will
  be opened to the west end of the Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

www.weather.gov
915 
WGUS86 KSEW 260103
FLSSEW

Flood Statement
National Weather Service Seattle WA
503 PM PST Thu Jan 25 2018

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 9

                Olympic Peninsula Region

The Skokomish River will continue to slowly recede and will fall
below flood stage this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood 
related deaths. 

&&

WAC045-261003-
/O.CON.KSEW.FL.W.0003.000000T0000Z-000000T0000Z/
/SRPW1.1.ER.180124T0625Z.000000T0000Z.180126T0600Z.UU/
503 PM PST Thu Jan 25 2018

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until late tonight.
* At 4:45 PM This afternoon, the stage was 16.5 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring.
* Forecast...The river will fall below flood stage this evening.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road. The evacuation route will
  be opened to the west end of the Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
812 
WGUS86 KSEW 260707
FLSSEW
Flood Statement
National Weather Service Seattle WA
1107 PM PST Thu Jan 25 2018

...The Flood Warning has ended for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 10

                Olympic Peninsula Region

The Skokomish river fell below flood stage Thursday evening and will continue to recede on Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC045-260737-
/O.CAN.KSEW.FL.W.0003.000000T0000Z-000000T0000Z/
/SRPW1.1.ER.180124T0625Z.180124T1700Z.180126T0230Z.NR/
1107 PM PST Thu Jan 25 2018

The Flood Warning has ended for
  The Skokomish River near Potlatch
* At 10:45 PM Thursday the stage was 16.3 feet.
* Flood stage is 16.5 feet.
* Forecast...The river fell below flood stage  6:00 PM Thursday  
  evening and will continue to fall.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road. The evacuation route will
  be opened to the west end of the Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 23, 9:44 AM PST, 1 hour 35 minutes earlier.

Area forecast discussion, Jan 23, 9:44 AM PST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
944 AM PST Tue Jan 23 2018

.SYNOPSIS...A series of Pacific storms will impact the region this
week for wet and unsettled conditions. It will also be locally
windy at times.

&&

.SHORT TERM...
Precipitation ahead of a warm front offshore overspread the CWA
this morning. This front is forecast to dissipate as it moves
across the WA coastal waters this evening. Expect strengthening
southerly flow in the lower to mid levels of the atmosphere to
cause a rain shadow to develop downwind of the Olympic range. This
will impact places such as Sequim, Port Townsend, and Oak Harbor.

Meanwhile, the Pacific storm that has begun impacting the CWA will
bring heavy snow at times to the Cascades this afternoon through
tonight. The heaviest snow is expected to occur on the south or
southwest facing slopes, where snow could fall at a rate of 1-2
inches per hour; therefore, a Winter Storm Warning is in effect.
The Olympic range, where a Winter Weather Advisory is in effect,
is expected to receive less snow or about 6-12 inches.

Locally heavy rain will also fall on the lowlands, mainly from the
Puget Sound Region southward and the central coast. Total rainfall
amounts during the 24-hour period ending at 4 a.m. PST Wednesday
are forecast to be about 1-2 inches. This amount of rain will
probably result in minor flooding on the Skokomish River later
tonight or Wednesday. Elsewhere, rainfall amounts will generally
be in the quarter to half-inch range.

In addition to the locally heavy precipitation, expect gusty winds
today over parts of the northwest interior, where a Wind Advisory
is in effect.

Expect the cold or occluded front to sweep across the area during
the day Wednesday. The steady precipitation will become showery
behind the front and snow levels will fall into the 2000-3500
foot range behind the front.

A chilly upper level trough will remain off the coast Wednesday
night through Thursday for cool and unsettled conditions. The air
mass may be unstable enough Wednesday night and Thursday for
isolated thunderstorms, especially over the coastal waters. It
will also be locally windy.

.LONG TERM FROM THE PREV DISCUSSION...
A pretty cold upper trough will move through the region Friday.
Overnight low temperatures will be mostly in the 30s, so higher
hills could see a dusting of snow in heavier showers Thursday
night and Friday morning. Showers will continue Friday.

A very wet weather system seems likely to impact the region at some
point Saturday through Monday. Timing and location of the heaviest
rain remains uncertain, but flooding on rivers beyond the most flood
prone ones is possible. Burke

&&

.AVIATION...A warm front will pass east-northeast across Western
Washington today. East-southeast pressure gradients and strong
southwest flow aloft will set the stage for areas of low-level
wind shear through this afternoon, especially where the surface
wind keeps a strong east component. A diffuse cold front will pass
Wednesday as an upper trough moves to about 135W. The air mass
will be moist and stable through tonight, becoming modestly
unstable on Wed afternoon. Cigs will continue to lower through
mid-day, then generally remain below 030 through Wed. Strong SW
flow aloft today will become moderate on Wed.

KSEA...Cigs continue to lower with the approach of a warm front,
falling into the 015-025 range by around 21z and staying there
through Wed. Heaviest rain will be in the 22z-04z time frame,
leading to reduced vsbys as low as 4-5SM. Showery weather will
continue thereafter. Until about 03z, the combination of a gentle
easterly surface wind component and 2000-foot southerly winds
around 30-40 kt will meet criteria for including low-level wind
shear in the TAF. Once surface wind becomes southerly early this
evening, the shear will lessen below criteria.  Haner

&&

.MARINE...A warm front will move east through the waters
today with strong east to southeast pressure gradients. This will
support southeast gales over the coastal waters, and over the
inland waters from Admiralty Inlet north. Strongest winds over the
inland waters will be focused from Admiralty Inlet up to Haro
Strait. Southeast gradients will relax this evening following the
warm front.

From Tuesday night through Saturday, a low pressure trough will
pass about every 12 to 18 hours. Forecast winds could be
conservative during any single forecast period due to the effect
of averaging out so many small, compact, fast-moving features.
The strongest trough may come around Friday night. Haner

&&

.HYDROLOGY...
More heavy rain could cause the Skokomish River to climb above
flood stage late tonight or Wednesday; therefore, a Flood Watch
is in effect for this river. Any flooding that occurs is
anticipated to be minor.

There is a potential for an atmospheric river to impact he area
this weekend or early next week for a period of significant
rainfall. At this time, the location of where the heaviest rain
will occur was still uncertain due to disagreement in the medium
range models. The main message is that the combination of rising
snow levels and heavy rainfall could lead to flooding on some
rivers (besides the Skokomish River) late this weekend or early
next week.

The USGS landslide threshold indices were near or slightly above
the thresholds where landslides become probable. The additional
rainfall this week will only increase the threat of shallow
landslides.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until 6 AM PST Wednesday for Cascades of
     Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties-Cascades of Whatcom and Skagit Counties.

	 Flood Watch in effect for the Skokomish River in Mason County.

     Wind Advisory until 6 PM PST this evening for Admiralty Inlet
     Area-San Juan County.

     Winter Weather Advisory until 6 AM PST Wednesday for Olympics.

PZ...Small Craft Advisory for rough bar until 10 AM PST Wednesday for
     Grays Harbor Bar.

     Gale Warning until 3 PM PST this afternoon for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

     Gale Warning until 6 PM PST this evening for Admiralty Inlet-
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca-Northern Inland Waters
     Including The San Juan Islands.

     Small Craft Advisory until 4 PM PST this afternoon for Puget
     Sound and Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 8:57 PM PSTSmall Craft AdvisorySEW9 hr
Jan 22, 10:14 PM PSTWinter Storm WarningSEW29 hr
Jan 22, 10:14 PM PSTWinter Weather AdvisorySEW17 hr
Jan 22, 10:19 PM PSTFlood WatchSEWMason13 hr
Jan 23, 8:50 AM PSTSmall Craft AdvisorySEW25 hr
Jan 23, 2:45 PM PSTSmall Craft AdvisorySEW19 hr

Nearby

River Flood Warnings in Washington, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.